Sat & Sun Weekend Teacher Training. Learn everything from “a” to “z” about yoga. Improve your state of mind and your physical well-being! Enhance your own practice and help “improve the world one posture at a time!” Click the Heading for more.
|Thursday, December 18||9:30 am - 10:45 am||75 minutes||Foundation Flow Mix||Lucy|
|Thursday, December 18||12:00 pm - 1:00 pm||60 minutes||HYW Foundation Flow||E||Lucy|
|Thursday, December 18||5:30 pm - 6:30 pm||60 minutes||HYW Foundation Flow||Susan|
|Thursday, December 18||7:00 pm - 8:00 pm||60 minutes||Hot Core||Jacinda Bonilla|
|Thursday, December 18||8:30 pm - 9:45 pm||75 minutes||Mixed Yin Yoga||Jacinda Bonilla|